# SDR USAA2013031800016

- Difficulty date: March 14, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N540UW
- Make and model: Airbus A321-231
- Aircraft serial: 4107
- Aircraft time: 10,973 hours, 4,227 cycles
- System (JASC): 5240 · Service Doors
- Part: Reservoir
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - R-1 DOOR ASSIST RESERVIOR NEEDS RESERVICE.  SERVICED R-1 DOOR ASSIST RESERVOIR IAW A321 AMM 52-22-00-614.
